# SDR AALA20171114002

- Difficulty date: November 13, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N900UW
- Make and model: Airbus A321-231
- Aircraft serial: 7617
- Aircraft time: 2,023 hours, 793 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Dampener
- Part number: FE240006
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. L1 DOOR DAMPER PRESSURE BELOW CHECK LIMITS.  SERVICED DOOR TO CORRECT PRESSURE PER AMM 52-10-00.
